Translator Disclaimer
November 2006 On the normal forms for Pfaffian systems
Tomomi HONDA
Hokkaido Math. J. 35(4): 815-845 (November 2006). DOI: 10.14492/hokmj/1285766431

Abstract

We discuss local normal forms of Pfaffian systems and obtain a necessary and sufficient condition, in terms of relative polarizations, for the local generators of a Pfaffian system to convert to the contact system on the jet manifold $J^r(\R^h,\R^q)$, or to the Pfaffian system associated to a system of partial differential equations. This result generalizes the Darboux theorem on a Pfaffian equation of constant class.

Citation

Download Citation

Tomomi HONDA. "On the normal forms for Pfaffian systems." Hokkaido Math. J. 35 (4) 815 - 845, November 2006. https://doi.org/10.14492/hokmj/1285766431

Information

Published: November 2006
First available in Project Euclid: 29 September 2010

zbMATH: 1128.58002
MathSciNet: MR2289362
Digital Object Identifier: 10.14492/hokmj/1285766431

Subjects:
Primary: 70H07
Secondary: 37J40, 37J55, 58A17, 58A20

Rights: Copyright © 2006 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.35 • No. 4 • November 2006
Back to Top